American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q10) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Anders C. Hansen. On the Solvability Complexity Index, the $n$-pseudospectrum and approximations of spectra of operators. J. Amer. Math. Soc. 24 (2011) 81-124. MR 2726600.
Abstract, references, and article information   
View Article: PDF

[2] Rupert L. Frank, Elliott H. Lieb and Robert Seiringer. Hardy-Lieb-Thirring inequalities for fractional Schrödinger operators. J. Amer. Math. Soc. 21 (2008) 925-950. MR 2425175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] David Damanik and Serguei Tcheremchantsev. Upper bounds in quantum dynamics. J. Amer. Math. Soc. 20 (2007) 799-827. MR 2291919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1